Doctor insights on:
Vitamins And Medications That Effect Thyroid Tests
Ionized Calcium 4.65, PTH 133, Calcium 10.3, Vitamin D 7, Phosphorus 4.9, recurrent Kidney stones. Thyroid lobe, two parathyroids removed in 2004.
Uncertain: These test results don't add up to a straight forward answer. However, I would be concerned about the possibility of recurrent primary hyperparathyroidism. You should take Vit D to eliminate Vit D deficiency as a cause for high PTH levels. Once this is done, if you still have high PTH with high calcium levels, you have recurrent primary HPTH and will need surgery again. ...Read more
Hashimoto thyroidism, HGH bld pressure vitamin d sufficient, excess weight gain, feel tired all the time, would amphetamine boost my energy?
Yes, but: It would be potentially dangerous and possibly illegal depending upon the source of the amphetamines. Why put something in your body that is harmful and can potentially kill you? Also get off the armour thyroid, which is ground up pig tissue and have your doctor put you on brand name T4 replacement, which is better and safer. ...Read more
In my thyroid test my THS level is 6.56 so does that mean I have tyroid or it can be cured with vitamins?
Hypothyroid, depends: This means you have hypothyroidism. In some cases this may be cured by taking iodine and trace minerals like selenium. Many who are hypothyroid have thyroiditis so get tested; if you have that see the book Thyroiditis Protocol by Isabella Wentz. Also see http://tinyurl.com/md7dwox It would help to work with a doctor knowledgeable about natural medicine, homeopathy and/or Ayurveda. ...Read moreSee 1 more doctor answer
Other than age, thyroid, diet, and medication/vitamins, what medical conditions would cause suddenly shortened periods of a healthy female? (18 days)
Any good product, medication, or vitamin for severe hair breakage? I hve chemically treated hair. I've NT done anythng durastic 2 it latly. Thyroid okay.
Take a whole packet of 5 or 6 heart vitamins from GMC store that come together and one aside for thyroid function. Is this safe??even with medication?
Maybe, maybe not: It all depends on what is in the vitamins that you take. Anything can be bad for you if the dosage is too high, even things that we think of as natural, like vitamins. Some medications can also interact with vitamins. In particular, thyroid medications and blood thinners can interact with supplements. If you take prescription medications, you could ask your prescribing doctor or your pharmacist. ...Read more
I been to doc for headache she asked for vitamin B12/D/Thyroid test. Results are positive too low in vitamin how is it possible? My health is good tw
Need specifics.: it's difficult to comment without the details of what abnormal results your doctor found. If you post your results, perhaps we can enlighten you. An alternative would be to contact us through HealthTap Prime and upload the results so that we can analyze them. Happy to help on HealthTap if we can! Good luck. ...Read more
Vitamin d level of 11.4 with ongoing joint pain, all arthritic tests normal including xrays. Enlarged thryoid, all thyroid tests normal.
On the right track: Vit d very low would need to supplement to level at least 30 40 would be nice whole body can hurt with that level of vit d joints and muscles ask dr to rx 50, 000 units every week for 12 weeks. ...Read more
Why do I feel light headed a lot. Shakey sometimes. Feel brain fog. Had blood test done all back good. Thyroids. W-b-c count. Vitamin d?
Wide possibilities: It sounds like you're working with your own doctor to determine the cause of your light-headed feelings, which is a good idea. Medication side effects and other substances (drugs, alcohol, etc) may cause symptoms like this, as well as many other possible reasons. You may need neurological and cardiovascular exams too. ...Read more
Having nausea, fatigue, dry skin, etc. Had thyroid test TSH 4.290& T4 1.15 & ferritin 5, hemoglobin 9.6, vitamin d 11. Would low dose thyroid med help?
Anemia and vitamin: D deficiency. All laboratory results need to be interpreted in the clinical context and the doctor who ordered the tests is usually in the best position to do that. Having said that, you are deficient in iron and vitamin D and likely deficient in other nutrients as well. It is imperative that you see your doctor for a thorough evaluation. In meantime - Have a diet rich in fresh vegetables, fruits, whole grains, low fat milk and milk products, nuts, beans, legumes, lentils and small amounts of lean meats. Avoid saturated fats. Exercise at least 150 minutes/week and increase the intensity of exercise gradually. Do not use tobacco, alcohol, weed or street drugs in any form. Practice safe sex. ...Read more
My hair loss is not due to male pattern My thyroid test is normal but on the crown area my hair is very weak and thin it it vitamin dificiency ?
No: Unless you are starving or on a severely limited diet, you are not vitamin deficient.. Why do you say it is not male pattern when it is typical male pattern. Do you have normal menses? Any pregnancies? Birth control? Any meds or herbs? Any weight change? Severe illness or injury in past 6 months? Family history of hair issues? A dermatologist will help you. ...Read more
Can vitamins with biotin affect thyroid test? I take vitamins with biotin and lab shows T4 1.9 TSH .07. I feel fine but anxiety waiting to see endo.
F 35- had every blood test listed in here (thyroid,iron,hormones,all vitamins) done for hair loss. Derm. says all normal. What should be next step?
Adapt to this: You probably have either telegen effluvium which will self cure or alopecia areata for which your choices are a wig, a ball cap, or simply going out as you are. Many people, both men and women, will find the latter choice exotic and fascinating, especially if you are physically fit and have good interpersonal skills. Best wishes. ...Read more
Metallic taste & tingling/numbness in both hands & feet. Blood tests(vitamin def., Lyme & thyroid) R normal. Waiting for MRI & EMG. What could this be?
Spinal symptoms: I agree that an MRI and EMG are the next studies needed. Your symptoms sound suspicious for spinal cord issues. You may need a spinal tap, looking for signs of inflammation. Myelitis is inflammation in the spine. A ganglionopathy can also cause these symptoms, particularly when taste is affected, with numbness. It's possible all your studies could be normal, but will need to be monitored ...Read more
I suffer facial and neck swelling one day post vitamin d supliment medication biodal 50000iu. Shall i stop it or reduce dosage? Pls advise
None: There are no vitamins that will boost your thyroid, but luckily the thyroid doesn't generally need a boost. If your thyroid is deficient, which can be easily checked by your doctor, take brand name T4 replacement to bring your levels up to normal. Don't get your medical information from friends, tv or the internet. ...Read moreSee 1 more doctor answer
No way to know: Since you never really know what's in those supplements, you can't tell what the side effects would be - plus they're potentially different for every person and can also be reactions with prescription rx. Plus, these supplements won't help your thyroid or any other part of your body. Save your money, see your doctor if you have a thyroid problem. Don't get medical info from tv or the internet. ...Read moreSee 1 more doctor answer
- Talk to a doctor online
- Thyroid tests effected by birth control
- Do medications effect thyroid test results?
- Can you take a vitamin with thyroid medication?
- The effect of vitamin b 6 on thyroid function
- When to take vitamin d when you are taking thyroid medication
- What is an expected effect of a cholinergic medication?
- Loss of appetite medication side effect
- Eltroxin thyroid medication
- The effect of vitamin e on the thyroid